Having same effect as before iam feeling sureal like out of reality and slightly suicidal has any one had an experience like this
I was only on this medicine once. The doctors though I had Manic Depression, also known as Bi-Polar Depression. They were wrong. I was later diagnosed with Panic Disorder and still battle that. That being said, Lithium made me break out with pimples and kind of made me feel strange. U have to have your blood levels checked with this drug. Not sure why they have u on it unless u are bi-polar, this is def. the most commonly used drug for manic-depression, but if u are having these kind of side effects u need to tell your doctor ASAP and probably taper off the drug and get on something else. God Bless and Good Luck!
I came off drugs completely for a year, and when I resumed consumption of them (depakote and abilify), I also had an abstract, surreal feeling about me for a few months.
But the feeling passed, and I can only conclude that it took a few months for the drugs to settle in with my body chemistry, so that may be what's going on with the lithium. But I can't say that I ever felt suicidal, so it's hard to gauge whether that is a symptom of your condition, or if it is drug-related. I know that anti-depressants can cause suicidal thoughts, along with some newer anti-psychotics, but hadn't known this to be the case with lithium.
hello robert1100. mention it to your doctor. It is common to have up and down mood swings when on lithium. What is usually done is that your doctor will precribe you an additional drug/medication. An anti-psycotic or perhaps an anti-depressant. That more often than not, will solve the problem. Again so mention it to your doctor and explain whats been happening. and remember to drink at least 5 glasses of water per day. Its so important when on lithium to drink your water. I know, I was on it for several years.hope you do feel better soon.
I have been on Lithium and Manerix (anti depressant) for 4 years. I take Lithium for Depression. It is the only one that works well for me. I had bad side effects with it when I started like trembling, barely could write my name. I didn't feel spaced out or anything though. My mouth burns all the time worst when I was on higher dose. I am on 600 mg at night only now. I am very happy with this med combo. I finally have my life back. I had a 6 and 9 year old and loving husband at home waiting for me when I was hospitalized with a psychotic episode because of Seroquel given to me for major depression. I was there 6 months before they found that Lithium and Manerix were the meds for me. All I can say is Thank God! If you are feeling suicidal call the doc right away. That is not good at all. Meds are like anything else. One may work for one person but not work for another. Hope this helped you. Take care.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2010 • 3 answers
Posted 20 Sep 2011 • 3 answers
Posted 22 Apr 2013 • 1 answer
I take 1250 lithium every night. Two months ago my lithium levels were 0.8 whereas today my results?
Posted 31 Jan 2015 • 3 answers
Posted 22 Mar 2016 • 1 answer